Translator Disclaimer
March 2019 Unique asymptotics of ancient convex mean curvature flow solutions
Sigurd Angenent, Panagiota Daskalopoulos, Natasa Sesum
Author Affiliations +
J. Differential Geom. 111(3): 381-455 (March 2019). DOI: 10.4310/jdg/1552442605

Abstract

We study compact noncollapsed ancient convex solutions to Mean Curvature Flow in $\mathbb{R}^{n+1}$ with $O(1) \times O(n)$ symmetry. We show they all have unique asymptotics as $t \to -\infty$ and we give a precise asymptotic description of these solutions. The asymptotics apply, in particular, to the solutions constructed by White, and Haslhofer and Hershkovits (in the case of those particular solutions the asymptotics were predicted and formally computed by Angenent).

Funding Statement

P. Daskalopoulos thanks the NSF for support in DMS-1266172.
N. Sesum thanks the NSF for support in DMS-1056387.

Citation

Download Citation

Sigurd Angenent. Panagiota Daskalopoulos. Natasa Sesum. "Unique asymptotics of ancient convex mean curvature flow solutions." J. Differential Geom. 111 (3) 381 - 455, March 2019. https://doi.org/10.4310/jdg/1552442605

Information

Received: 28 September 2015; Published: March 2019
First available in Project Euclid: 13 March 2019

zbMATH: 07036512
MathSciNet: MR3934596
Digital Object Identifier: 10.4310/jdg/1552442605

Rights: Copyright © 2019 Lehigh University

JOURNAL ARTICLE
75 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.111 • No. 3 • March 2019
Back to Top